Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)

For citation:

Goryashin D. V. Arithmetic Properties of Generalized Fibonacci Sequence and Their Consequences. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2013, vol. 13, iss. 4, pp. 34-41. DOI: 10.18500/1816-9791-2013-13-4-34-41

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
Full text:
(downloads: 166)

Arithmetic Properties of Generalized Fibonacci Sequence and Their Consequences

Goryashin Dmitry Victorovich, Lomonosov Moscow State University

In this paper we obtain some arithmetic properties of generalized Fibonacci sequence and consider their applications.

  1. Vinogradov I. M. Representation of an Odd Number as a Sum of Three Primes. Doklady AN USSR. 1937, vol. 15, pp. 291–294 (in Russian).
  2. Fatkina S. Yu. On the representation of a natural number as a sum of three almost equal terms generated by primes. Russian Mathematical Surveys [Uspekhi Mat. Nauk], 2000, vol. 55, no. 1, pp. 171. DOI:10.1070/RM2000v055n01ABEH000254.
  3. Evelyn C. J. A., Linfoot E. H. On a problem in the additive theory of numbers. I : Math. Z. 1929, vol. 30, pp. 433–448; II : J. Reine Angew. Math., 1931, vol. 164, pp. 131–140; III : Math. Z., 1932, vol. 34, pp. 637–644; IV : Ann. of Math., 1931, vol. 32, pp. 261–270; V : Quart. J. Math., 1932, vol. 3, pp. 152–160; VI : Quart. J. Math., 1933, vol. 4, pp. 309–314.
  4. Br ¨udern J., Perelli A. Exponential Sums and Additive Problems Involving Square-free Numbers. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 1999, vol. XXVIII, pp. 591–613.
  5. Arkhipov G. I., Buriev K., Chubarikov V. N. On the power of a singular set in binary additive problems with prime numbers. Proc. Steklov Inst. Math., 1997, vol. 218, pp. 23–52.
  6. Arkhipov G. I., Chubarikov V. N. On the exceptional set in a Goldbach-type binary problem. Dokl. Math. [Dokl. Akad. Nauk], 2002, vol. 66, no. 3, pp. 338—339.
  7. Br ¨udern J., Granville A., Perelli A., Vaughan R. C., Wooley T. D. On the exponential sum over k-free numbers. Philos. Trans. Roy. Soc. London Ser. A, 1998, vol. 356, pp. 739–761.
  8. Tolev D. I. On the exponential sum with squarefree numbers. Bull. London Math. Soc., 2005, vol. 37, pp. 827–834. DOI: 10.1112/S0024609305004753.
  9. Schlage-Puchta J. C. The exponential sum over squarefree integers. Acta Arith., 2004, vol. 115, pp. 265–268. DOI: 10.4064/aa115-3-7.
  10. Popov O. V. Arithmetic applications for estimates of Weyl sums of polynomials of increasing degree. Fundam. Prikl. Mat., 1998, vol. 4, no. 2, pp. 595–640 (in Russian).
  11. Goryashin D. V. Squarefree numbers in the sequence [®n]. Chebyshevski˘ı Sb., 2013, vol. 14, no. 3 pp. 60–66 (in Russian).
  12. Arkhipov G. I., Chubarikov V. N. On the measure of «large arcs»’ in the Farey partition. Chebyshevski˘ı Sb., 2011, vol. 12, no. 4, pp. 39–42.
  13. Br ¨udern J., Cook R. J., Perelli A. The Values of Binary Linear Forms at Prime Arguments. Sieve Methods, Exponential Sums and Their Applications in Number Theory. Cambridge, Cambridge Univ. Press, 1997, pp. 87–100.
Short text (in English):
(downloads: 56)